It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board


Acid Reflux / GERD Board Index


I have come to the conclusion Nexium can only be hurting my condition and not helping.

What are the risks quitting cold turkey or should I reduce my dosage for a certain period? If so, for how long?

KLA
[QUOTE=kevinla]I have come to the conclusion Nexium can only be hurting my condition and not helping.

What are the risks quitting cold turkey or should I reduce my dosage for a certain period? If so, for how long?

KLA[/QUOTE]
I take nexium for three years and I just stop ...
it was the best thing for me, the long that I take them the more symptoms and side effects I have, so I just stop cold turkey, and when I went back to the doctor and told him that the ppi is not good for me, he told me that there was not nothing he could do for me, so I am not taking the nexium and I am not going back to him.
I still have heartburn, but the side effects that I would have from taking them , I will take the heartburn any day.
birden
[FONT="Century Gothic"][COLOR="DarkRed"]

I really don't know. I may just slowly go off of it and start supplimenting with other things. Maybe some natural remedies. Enzymes have helped me out a lot. I have never taken the medication and unless I'm spewing Acid nonstop I doubt I ever will. I think Enzymes address the underlying cause more than any medication. We have overworked our natural enzymes, so that our stomach acid has to work overtime now to digest our food. It takes time to heal. Read my history. God Bless.





[/COLOR][/FONT]
what side effects did you have that make you want to stop taking Nexium?
[QUOTE=IamNancy]what side effects did you have that make you want to stop taking Nexium?[/QUOTE]

I have not had any side effects. It is not helping. I am getting the strong metallic taste in my mouth associated with acid reflux. It has gotten worse since I started. The only conclusion that I can make is that the Nexium 40 MG 2x a day is only hurting me, not helping.

IS
When I stopped I had really bad reflux and burning for about a week, it slowly subsided. Funny thing is when I started PPI's I immediately got a dry mouth when I would sleep and in the morning, even though I no longer take them this side effect has yet to go away. Also, if you start taking DGL (licorce) for indigestion, don't let them disolve over your tongue, it makes your tongue feel odd. Chew them on sides of mouth then swallow.





All times are GMT -7. The time now is 12:09 AM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!